# SDR 07FDEA02299

- Difficulty date: June 22, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 84,721 hours, 23,072 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Component: Apu, Honeywell
- Component part number: TSCP7004B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RETURN TO RAMP DUE TO INABILITY TO SHUT DOWN APU.  FOUND PORTIONS OF N1 HAD EXITED DOWN PASSED APU AIR INLET BOOT AT CLAMPS, SLICED THRU APU PRESSURE OIL  LINE AND THEN BECAME LODGED INTO APU COMPARTMENT ACCESS DOOR.  APU REF WRI 52-40 2307 FOR THE APU ACCESS DOOR REPAIR.  REMOVED AND REPLACED APU REF AMM 49-00-00-4.
